Gregory Seregin
Gregory Seregin
Verified email at
Cited by
Cited by
[IMG align=ABSMIDDLE alt=]tex_rm_609_img1[/IMG]-solutions of the Navier-Stokes equations and backward uniqueness
L Escauriaza, GA Seregin, V Sverak
Russian Mathematical Surveys 58 (2), 211-250, 2003
On partial regularity of suitable weak solutions to the three-dimensional Navier—Stokes equations
OA Ladyzhenskaya, GA Seregin
Journal of Mathematical Fluid Mechanics 1 (4), 356-387, 1999
Variational methods for problems from plasticity theory and for generalized Newtonian fluids
M Fuchs, G Seregin
Springer Science & Business Media, 2000
Liouville theorems for the Navier–Stokes equations and applications
G Koch, N Nadirashvili, GA Seregin, V Šverák
Acta Mathematica 203 (1), 83-105, 2009
Backward uniqueness for parabolic equations
L Escauriaza, G Seregin, V Šverák
Archive for rational mechanics and analysis 169 (2), 147-157, 2003
Regularity results for parabolic systems related to a class of non-Newtonian fluids
E Acerbi, G Mingione, GA Seregin
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (1), 25-60, 2004
Partial differential equations of mathematical physics
T Myint-u
CUP Archive, 1978
Global existence of weak solutions for viscous incompressible flows around a moving rigid body in three dimensions
MD Gunzburger, HC Lee, GA Seregin
Journal of Mathematical Fluid Mechanics 2 (3), 219-266, 2000
Oxidant-controlled regioselectivity in the oxidative arylation of N-acetylindoles
S Potavathri, AS Dumas, TA Dwight, GR Naumiec, JM Hammann, ...
Tetrahedron letters 49 (25), 4050-4053, 2008
Local-in-space estimates near initial time for weak solutions of the Navier-Stokes equations and forward self-similar solutions
H Jia, V Šverák
Inventiones mathematicae 196 (1), 233-265, 2014
Navier-Stokes equations with lower bounds on the pressure
G Seregin, V Šverák
Archive for rational mechanics and analysis 163 (1), 65-86, 2002
On type I singularities of the local axi-symmetric solutions of the Navier–Stokes equations
G Seregin, V Šverák
Communications in Partial Differential Equations 34 (2), 171-201, 2009
Local regularity of suitable weak solutions to the Navier—Stokes equations near the boundary
GA Seregin
Journal of Mathematical Fluid Mechanics 4 (1), 1-29, 2002
A certain necessary condition of potential blow up for Navier-Stokes equations
G Seregin
arXiv preprint arXiv:1104.3615, 2011
On divergence-free drifts
G Seregin, L Silvestre, V Šverák, A Zlatoš
Journal of Differential Equations 252 (1), 505-540, 2012
An alternative approach to regularity for the Navier–Stokes equations in critical spaces
CE Kenig, GS Koch
Annales de l'IHP Analyse non linéaire 28 (2), 159-187, 2011
The real butterfly effect
TN Palmer, A Döring, G Seregin
Nonlinearity 27 (9), R123, 2014
Regularity of solutions to variational problems of the deformation theory of plasticity with logarithmic hardening
GA Seregin, J Frehse, ...
Translations of the American Mathematical Society-Series 2 193, 127-152, 1999
Backward uniqueness for the heat operator in a half-space
L Escauriaza, G Seregin, V Šverak
St. Petersburg Mathematical Journal 15 (1), 139-148, 2004
A regularity theory for variational integrals with -Growth
M Fuchs, G Seregin
Calculus of Variations and Partial Differential Equations 6 (2), 171-187, 1998
The system can't perform the operation now. Try again later.
Articles 1–20